IEEE - Institute of Electrical and Electronics Engineers, Inc. - An Algorithm for Linear Inequalities and its Applications

Author(s): Y-C. Ho ; R. L. Kashyap
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 1965
Volume: EC-14
Page(s): 683 - 688
ISSN (Paper): 0367-7508
DOI: 10.1109/PGEC.1965.264207
Regular:

An exponentially convergent and finite algorithm is presented for the determination of the solution α of the linear inequalities Aα>0 for a given matrix A, or for determining the... View More

Advertisement